Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 52, NWS Wichita, KS

August 8, 2013Butler County, Kansas

NWS Wichita, KS issued this river flood warning at Aug 8, 2013, 11:01 AM CDT for Butler County, Kansas. It took effect at Aug 8, 2013, 5:08 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2013, 11:01 AM CDT (16:01 UTC)
In effect from
Aug 8, 2013, 5:08 PM CDT
Expired
Aug 9, 2013, 2:41 PM CDT
In force
22 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Butler County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Whitewater River (KS) near Towanda (TOWK1). The gauge peaked at 24.23 ft at Aug 7, 2013, 11:00 AM CDT.

actionminormoderate15202508/0808/0908/10
Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07147070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WGUS43 KICT 081601
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1101 AM CDT THU AUG 8 2013

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Whitewater River At Towanda affecting Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-090601-
/O.NEW.KICT.FL.W.0052.130808T2100Z-130810T0500Z/
/TOWK1.1.ER.130808T2100Z.130809T0600Z.130809T1700Z.NO/
1101 AM CDT THU AUG 8 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Whitewater River At Towanda.
* from this afternoon to late Friday night.
* At 10:30 AM Thursday the stage was 21.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 22.5 feet by early Friday morning. the 
  river will fall below flood stage by early Friday afternoon.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Towanda         22.0   21.1 Thu 10 AM    22.5   19.8   15.6

$$
5 follow-up statements
033 
WGUS83 KICT 081901
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
201 PM CDT THU AUG 8 2013

...The flood warning continues for the following river in Kansas...
 
  Whitewater River At Towanda affecting Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-090901-
/O.EXT.KICT.FL.W.0052.130808T2208Z-130810T0300Z/
/TOWK1.1.ER.130808T2208Z.130809T0600Z.130809T1500Z.NO/
201 PM CDT THU AUG 8 2013

The Flood Warning continues for
  The Whitewater River At Towanda.
* At 1:30 PM Thursday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 22.5 feet by early Friday morning. The 
  river will fall below flood stage by late Friday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Towanda         22.0   21.6 Thu 1 PM     22.2   18.5   15.1

$$
282 
WGUS83 KICT 090149
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
849 PM CDT THU AUG 8 2013

...The Flood Warning continues for the following river in Kansas...
 
  Whitewater River At Towanda affecting Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-091549-
/O.EXT.KICT.FL.W.0052.000000T0000Z-130809T1800Z/
/TOWK1.1.ER.130808T2230Z.130809T0130Z.130809T0600Z.NO/
849 PM CDT THU AUG 8 2013

The Flood Warning continues for
  The Whitewater River At Towanda.
* At 8:30 PM Thursday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Fri   Sat   Sun   
  Towanda            22.0  22.2  Thu  8 PM   20.7  17.0  14.3

$$
287 
WGUS83 KICT 090732
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
232 AM CDT FRI AUG 9 2013

...The flood warning continues for the following river in Kansas...
 
  Whitewater River At Towanda affecting Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-092132-
/O.EXT.KICT.FL.W.0052.000000T0000Z-130810T0112Z/
/TOWK1.1.ER.130808T2230Z.130809T0630Z.130809T1312Z.NO/
232 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  The Whitewater River At Towanda.
* At 1:30 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Towanda         22.0  22.5  Fri 01 AM   19.6   16.2   13.9

$$

KED
453 
WGUS43 KICT 091339
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT FRI AUG 9 2013

...Minor flooding continues for the following rivers in Kansas...

  Whitewater River At Towanda affecting Butler County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-100339-
/O.EXT.KICT.FL.W.0052.000000T0000Z-130810T2100Z/
/TOWK1.1.ER.130808T2230Z.130809T1215Z.130810T0900Z.NO/
839 AM CDT FRI AUG 9 2013

The Flood Warning continues for 
 The Whitewater River At Towanda.* At  7:30 AM Friday the stage was 22.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Towanda         22.0  22.7  Fri 07 AM   21.7   18.1   15.2

$$
217 
WGUS83 KICT 091941
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
241 PM CDT FRI AUG 9 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Whitewater River At Towanda affecting Butler County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC015-092011-
/O.CAN.KICT.FL.W.0052.000000T0000Z-130810T2100Z/
/TOWK1.1.ER.130808T2230Z.130809T1215Z.130809T1825Z.NO/
241 PM CDT FRI AUG 9 2013

The Flood Warning is cancelled for
  The Whitewater River At Towanda.
* At  2:30 PM Friday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  1:25 PM Friday.
* Forecast...The river will continue to fall to 19.1 feet by Saturday
  morning.
* Impact...At 22.0 feet...Minor flooding occurs along west bank where 
  water flows over cultivated land, mainly in low lying areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Towanda         22.0  21.7  Fri 02 PM   19.1   13.1    8.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 8, 7:08 AM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 8, 7:08 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
708 AM CDT THU AUG 8 2013

UPDATED 12Z AVIATION SECTION.

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 328 AM CDT THU AUG 8 2013

TODAY & TONIGHT:
AS ALL OBVIOUSLY KNOW...FLOODING TO CONTINUE BEINGING THE HIGHLIGHT OF
FOR PERIODS AS FLOOD WATCH REMAINS IN EFFECT TIL 7 AM FRIDAY.

DURING THE NIGHT A POORLY-DEFINED STATIONARY FRONT WAS DRAPED IN AN E-W
MANNER GENERALLY THROUGH CNTRL OK WITH A WEAK 700-MB TROF SITUATED FROM
THE UT/CO BORDER TO ~CA/AZ BORDER. WITH THE TROF SLOWLY EVOLVING INTO A
WEAK LOW AS IT VENTURES E TO WRN KS RICH & DEEP MOISTURE WILL CONTINUE
TO SPREAD NE ACROSS KS. WITH THE MID-LVL "KICKER" LACKING THE SFC-850MB
FRONTS WILL MOVE VERY LITTLE...IF AT ALL...THEREBY PROMOTING BROAD ECHO
TRAINING OVER KICT COUNTRY WHICH IN TURN WOULD EXACERBATE THE FLOODING
SITUATION ACROSS THE CWA. ONLY CHANGES TO INHERITED FORECAST WERE TO
SHIFT THE POP GRADIENT TO GENERALLY A N/S ORIENTATION TO BETTER ALIGN
WITH THE BROAD LWR-MID DECK MOISTURE CHANNEL. ASSIGNED 80-100% TO CNTRL
& SC KS THIS MORNING WITH HIGHEST POPS & ASSOCIATED TSRA SHIFTED E OVER
SE KS THIS AFTERNOON AS HRRR DEPICTS. PW'S REMAIN IN 175-200% RANGE SO
CONTINUED TO HIT QPFS HARD.

FRI & FRI NIGHT:
A FAIRLY BROAD UPR-DECK RIDGE IS FORECAST MOVE SLOWLY MOVG E TOWARD THE
CNTRL ROCKIES...THE WEAK MID-LVL LOW WILL GET FORCED E TOWARD...THEN
ACROSS...ERN KS. THIS WOULD THEREFORE SHIFT BULK OF +TSRA E ACROSS THE
KS/MO BORDER ON FRI WITH -TSRA CONFINED FROM GENERALLY THE FLINT HILLS
E FRI NGT. AS SUCH WILL CONTINUE TO SCHEDULE THE FLOOD WATCH TO END AT
7AM FRI.

SAT & SAT NGT:
MOST AREAS WILL EXPERIENCE AN INTERMISSION FROM TSRA. A FEW TSRA SHOULD
VENTURE TOWARD THE WRN CORRIDOR SAT NGT AS WEAK LWR-DECK TROFFING
BEGINS ALONG THE FRONT RANGE.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 328 AM CDT THU AUG 8 2013

ALL AREAS TO BE UNDER A WEAK NW FLOW REGIME FOR MOST OF THESE PERIODS.
A WEAK COLD FRONT WILL VENTURE SE TOWARD & PERHAPS ACROSS KICGT COUNTRY
EARLY NEXT WEEK WHICH WOULD INCREASE TSRA CHANCES FOR MUCH OF THESE
PERIODS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 706 AM CDT THU AUG 8 2013

LARGE MESOSCALE CONVECTIVE SYSTEM (MCS)CONTINUES TO MAKE SLOW
PROGRESS ACROSS THE ERN HALF OF KS AT THIS TIME. THIS WILL LEAD TO
MVFR VSBYS WITH SHRA/VCTS FOR MOST TAF SITES UNTIL 15-16Z.  AFTER
THIS MCS MOVES EAST...WILL SEE SOME MID LEVEL CLOUDS AT 4K FEET HAND
AROUND FOR THE AFTERNOON HOURS.

SHOWERS/STORMS COULD REDEVELOP AND BECOME FAIRLY WIDESPREAD LATE
THIS EVENING INTO THE OVERNIGHT...ESPECIALLY ACROSS SRN KS. COULD
SEE SOME VSBY/CIG REDUCTIONS INTO AT LEAST THE MVFR RANGE AT TIMES
OVERNIGHT.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    80  68  79  65 / 100  90  40  10
HUTCHINSON      78  65  76  63 / 100  90  40  10
NEWTON          78  66  76  63 / 100  90  50  10
ELDORADO        79  67  79  64 / 100  90  50  20
WINFIELD-KWLD   82  70  82  66 / 100  70  30  10
RUSSELL         77  63  76  62 / 100  70  40  10
GREAT BEND      77  63  75  61 / 100  80  40  10
SALINA          78  65  77  63 / 100  80  50  10
MCPHERSON       78  65  76  63 / 100  80  50  10
COFFEYVILLE     85  71  86  68 /  80  80  40  20
CHANUTE         81  69  81  66 /  80  80  60  20
IOLA            80  68  80  66 /  80  80  70  20
PARSONS-KPPF    83  70  84  67 /  80  80  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 8, 4:48 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
448 AM CDT THU AUG 8 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
448 AM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE OVER ALL AREAS...ESPECIALLY
THIS MORNING. SEVERE THUNDERSTORMS...WITH GUSTS AROUND 60 MPH...ARE
LIKELY OVER SOUTH-CENTRAL AND ESPECIALLY SOUTHEAST KANSAS THIS
MORNING. THE GREATEST THREAT CONTINUES TO BE TORRENTIAL RAINS THAT
WOULD NO DOUBT WORSEN THE FLOODING SITUATION. FURTHER COUNTY FLOOD
WARNINGS ARE LIKELY WITH RIVER FLOOD WARNINGS CONTINUING IN MANY
AREAS...ESPECIALLY IN SOUTH-CENTRAL AND SOUTHEAST KANSAS.

ALL AREAS WILL EXPERIENCE THUNDERSTORMS TONIGHT WHICH MAY BE SEVERE
WITH MORE TORRENTIAL RAINS LIKELY.

ONE IS STRONGLY ENCOURAGED TO REFER TO THE FLOOD WATCH THAT REMAINS
IN EFFECT FOR ALL AREAS THRU 7 AM FRIDAY AND TO CLOSELY MONITOR ALL
RIVER STATEMENTS AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NUMEROUS THUNDERSTORMS ARE LIKELY OVER ALL AREAS ON FRIDAY WHICH
ARE LIKELY TO PROLONG FLOODING...ESPECIALLY OVER SOUTHEAST KANSAS.
THE THUNDERSTORMS SHOULD GRADUALLY END IN A WEST TO EAST MANNER
FRIDAY EVENING.

A FEW THUNDERSTORMS WILL RETURN TO PRIMARILY CENTRAL KANSAS LATE
SATURDAY NIGHT THEN GRADUALLY INCREASE AS THEY SPREAD SOUTHEAST
OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS SUNDAY NIGHT. SCATTERED TO
NUMEROUS THUNDERSTORMS SHOULD CONTINUE OVER THE REGION FOR MOST OF
THE UPCOMING WORK WEEK AND MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
HOWEVER...RIVER AND RAINFALL REPORTS ARE NEEDED AND THEREFORE
GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Special weather statement, Aug 8, 5:20 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
520 AM CDT THU AUG 8 2013

KSZ053-069-070-081115-
BUTLER-CHASE-GREENWOOD-
520 AM CDT THU AUG 8 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...CHASE AND GREENWOOD COUNTIES...

AT 518 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
POTWIN TO SEVERY...AND MOVING NORTHEAST AT 20 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3761 9651 3793 9716 3808 9715 3809 9684
      3835 9684 3835 9682 3837 9682 3837 9636
      3817 9636 3817 9596 3760 9598
TIME...MOT...LOC 1020Z 240DEG 19KT 3802 9697 3761 9619

KETCHAM
Local storm report, Aug 8, 5:45 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
545 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     HEAVY RAIN       ARKANSAS CITY           37.07N 97.04W
08/08/2013  M1.47 INCH       COWLEY             KS   EMERGENCY MNGR

            AT CITY HALL.

&&

BDK
Local storm report, Aug 8, 5:53 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
553 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     HEAVY RAIN       WICHITA MID CONTINENT A 37.66N 97.44W
08/08/2013  M1.68 INCH       SEDGWICK           KS   ASOS

            THROUGH 550AM

&&

BDK
Special weather statement, Aug 8, 6:08 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
608 AM CDT THU AUG 8 2013

KSZ095-096-099-100-081215-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
608 AM CDT THU AUG 8 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...

AT 606 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF NEODESHA...OR 20 MILES WEST OF
PARSONS...AND MOVING EAST AT 15 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3715 9507 3714 9569 3773 9579 3773 9509
TIME...MOT...LOC 1109Z 261DEG 14KT 3734 9562

KETCHAM
Local storm report, Aug 8, 7:31 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HEAVY RAIN       2 NW BENTON             37.81N 97.14W
08/08/2013  M1.60 INCH       BUTLER             KS   TRAINED SPOTTER

&&

SGS
Local storm report, Aug 8, 7:32 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
732 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLOOD            WICHITA                 37.69N 97.34W
08/08/2013                   SEDGWICK           KS   BROADCAST MEDIA

            NUMEROUS REPORTS OF STREET FLOODING DOWNTOWN AND ON THE
            WEST SIDE. VIA TWITTER FROM WICHITA EAGLE.

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:51 AM CDTSpecial Weather StatementICTHarper, Kingman24 min
Aug 8, 3:03 AM CDTSevere Thunderstorm WarningICTHarper, Sumner42 min
Aug 8, 3:24 AM CDTSpecial Weather StatementICTKingman, Reno66 min
Aug 8, 3:33 AM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick, Sumner57 min
Aug 8, 3:40 AM CDTSevere Thunderstorm WarningICTHarper, Sumner35 min
Aug 8, 3:56 AM CDTSpecial Weather StatementICTCowley64 min
Aug 8, 4:00 AM CDTAreal Flood WarningICTHarper, Sedgwick, Sumner9 hr
Aug 8, 4:03 AM CDTSevere Thunderstorm WarningICTCowley, Sumner57 min
Aug 8, 4:17 AM CDTSpecial Weather StatementICTButler58 min
Aug 8, 4:23 AM CDTSpecial Weather StatementICTHarvey, Reno, Sedgwick37 min
Aug 8, 4:35 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk55 min
Aug 8, 4:43 AM CDTAreal Flood WarningICTKingman, Reno8 hr
Aug 8, 5:01 AM CDTSpecial Weather StatementICTHarvey, Marion59 min
Aug 8, 5:15 AM CDTSpecial Weather StatementICTMontgomery, Wilson45 min
Aug 8, 5:20 AM CDTSpecial Weather StatementICTButler, Chase, Greenwood55 min
Aug 8, 6:08 AM CDTSpecial Weather StatementICTLabette, Neosho, Wilson67 min
Aug 8, 7:03 AM CDTRiver Flood WarningICTSedgwick50 hr
Aug 8, 7:51 AM CDTAreal Flood WarningICTChautauqua6 hr
Aug 8, 8:59 AM CDTRiver Flood WarningICTKingman12 hr
Aug 8, 10:15 AM CDTAreal Flood WarningICTElk24 hr
Aug 8, 12:35 PM CDTRiver Flood WarningICTSumner14 hr
Aug 8, 12:57 PM CDTAreal Flood WarningICTKingman, Reno5 days
Aug 8, 1:41 PM CDTRiver Flood WarningICTWilson7 hr
Aug 8, 2:28 PM CDTRiver Flood WarningICTSedgwick32 hr
Aug 8, 4:51 PM CDTSpecial Weather StatementICTChautauqua24 min
Aug 8, 4:58 PM CDTSpecial Weather StatementICTChautauqua32 min
Aug 8, 5:19 PM CDTSpecial Weather StatementICTChautauqua26 min
Aug 8, 5:48 PM CDTSpecial Weather StatementICTChautauqua27 min

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.